# SDR UPS96221426

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SHEAR TIE CORRODED AT BS B/S 1303 BETWEEN STR 12L AND 13L.  REMOVED SHEAR TIE, FAB'D SHEAR TIE PER BAC DWG 6517500 AND INSTALLED PER SRM 51-30-2.
